If you are using letroz then this is a ovuluation induction drug used to induce eggs to fertilize.At the same time your doctor has asked you to take folivte that is folic acid as a preventive measure against neural tube defects in the fetus.This drug is a standard drug in antenatal care as you should take it from couple of months before the pregnancy to 3 months after you get pregnant.This is routine procedure.
Several hormone injection are there but you have to undergo treatment with a infertillity specialist for that.If the drugs fail then only the injections can be used .You are still trying to conceive on drugs.Get an ovulation study in your next cycle after you have taken the letroz and then consult with a fertility expert if injections are needed based on the size of your folicles.
Thank you for your valuable suggestions! I am using letroz and Ciphons tablets since two years, but I am not conceiving. During HSG scanning it was found right folicular tube is blocked but not sure.
Is there any tablet to become regular periods? I will get period once in 2-3 months.
Iam using M2tone and folic acid tablets also. In next check up Doctor Suggested for injection. Which type of injection can we go and wht are the defects?
Only oc pills can regularise the periods but that wont work if you want to concieve.If you are not ovulating then its a problem.Mostly the medicines help.If the medicines are not working then next step is injections.Mostly they help in ovulation and in folllicular growth.Side effects are minimal like mood swings etc.But the should not be used for more than 3-4 cycles at a time.You need to make sure that your tubes are not blocked.
After having Follicular Study on 8th Day. Right Ovary follicle is 14.6x9.7mm, Left Ovary. follicle is 7.5x7mm, E T is 6.1mm and Fluid in POD is NIL. Chances of becoming pregnancy in Right Ovary follicle or left ovary follicle? According to HSG scanning reports says my right follicular tube is blocked but not sure. Could you suggest me sizes of ovaries and E T or egg to be ruptured on what day it may happen?
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
i am not getting my periods from last two months. i am not pregnant, i went through this beta hcg test and the result was 0.00. the doctor whom i was consulting suggested me to go for ultrasound coz she wanted to see whether i have ovarian cyst or not. again the result was normal. i am not able to figure out why my periods are missing, it is bothering me. please help. dipti
HI I am 24 yrs old....height 5 feet weight 44kg....i am not getting periods from past two month .....its aregular problem for me.....gone for lots of test with doctor consultation...they say not to worry.....this tym i had protected sex....done my pregnancy test its negative,,,,,still i dint get my period....tell me some home remedies to get periods immediately
i want to get pregnant i am 36 yrs old an i have stopped the depro shot in feb this year but i have not seen ant signs of ovulation. although my last period was at begining of april and only light and went for bout 10 days i normally go for bout 3 to 4 and have not had period since
Hi, I am female at age of 30 and married. I do get extensive muscles pain only in my leg that too in one leg at a time. Mostly thigh. On top of this i feel feverish most of the time. My physician did test for thyroid , heamoglobin, vitamin d . Total vitamin d is less around 11ng/ml. He has given some tabets and advice for the same. I am using the same since last 10 days, but no relief as such and condition is same. I do take dolo or crocin at times but no help. Is vitamin d is the reason or should I take care of something else as well.
I ve recently starting suffering from late night cramps in the outside muscles of my legs (I believe preoneus longus???) muscle. It doesn t seem like it is related to exercise or work load during the day.........I haven t changed my diet or starting taking new meds. (I take 2700 mg gapapentin for RLS ). It occurs in both legs nearly simulatenously during the middle of the night. I ve increase my water intake - I take a multi-vitamin.
I have been diagnosed with intestinal Tb and my doctor has prescribed me four akurit 4 tablets,half benadon and one vitamin Becosules tablet per day. Side by Side I am also taking Ayurveda medicines to counter the side effects of akurit 4, such as : Liv 52, Immunocare. I did lot of research on internet regarding combining of Liv 52 with akurit and the conclusion I came to is that it is really helpful in keeping liver healthy , stopping weight loss and preventing nausea feeling. It’s been only 5 days I have been taking this medication and in another 2 days I am going for some blood test to see whether I am having side effects of this medication or not. My question to you is that Is I am doing a right thing of mixing Ayurveda with Allopathic? Secondly after 1 week I have plans to go to Canada for my higher studies. I had already resigned from my current job. I prepared for admission to this University from last 9 months and at the end getting diagnosed with such a disease has really tore me apart. My parents are worried to send me abroad. I am not able to make a decision. Please suggest me what should I do? If I have to go then what precautions and preparation should I do before leaving India? Hope to get some encouraging advice.
Hi , My mom is 57 years old .Recently we had operation of rotator tear of both her hands But still there is problem she is getting lot of pain in knee ,hand shoulder , back . Doctor said that her calcium level is very low. Even i checked her vitamin D that came 17 only . Doctor has sugessted oral vitamin D injection of 6L for three weeks with calcium tablets. My question is that if she takes that then whether she will be out of pain. Even My vitamin D is only 3. please suggest for myself.